# SDR USAASB00357

- Difficulty date: December 25, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7612608
- Condition: Failed
- Location: Ee Bay
- Part time: 66,690 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 843 - SHORTLY AFTER TAKEOFF, BETWEEN 2,000 TO 3,000 FEET, THE PRESSURIZATION SYSTEM FAILED IN THE AUTO MODE.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER AND THE CABIN PRESSURE SELECTOR PANEL (P/N 711002-5).  OPS TEST GOOD PER MM 21-31-00.  (M)
